# SDR REXA2022010900017

- Difficulty date: January 6, 2023
- Submitted: January 9, 2023
- Operation: Air carrier
- Aircraft: N924XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15179
- Aircraft time: 33,728 hours, 23,229 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: MM67035655003
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR SILL IS CORRODED. REMOVED AFT CARGO DOOR SILL (PN: MM670-35655-003) IAW CRJ900 SRM 51-42-21-001-001-A01, 51-42-13-001-001-A01, AND 51-42-06-001-001-A01.  INSTALLED AFT CARGO DOOR SILL (PN: MM670-35655-003) IAW CRJ900 SRM 51-42-21-001-001-A01, 51-42-13-001-001-A01, AND 51-42-06-001-001-A01.
